# SDR 2008UALA00894

- Difficulty date: February 18, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 45,641 hours, 6,887 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER ENG START CREW REPORTED STRONG OIL ODOR ON FLT DECK.   SUSPECT OIL LEAK FROM ENGINE OR APU.   CHECKED APU & BOTH ENGINES. NO LEAKS OR OIL CONTAMINATION NOTED. NO ABNORMAL OIL CONSUMPTION NOTED. OK PER FIM 21-00 TASK 808.   ACFT OK FOR SERVICE.  NO REPEAT OF PROBLEM THRU 3/15/2008.
